BibTeX record journals/tcs/Beklemishev99

download as .bib file

@article{DBLP:journals/tcs/Beklemishev99,
  author    = {Lev D. Beklemishev},
  title     = {Parameter Free Induction and Provably Total Computable Functions},
  journal   = {Theor. Comput. Sci.},
  volume    = {224},
  number    = {1-2},
  pages     = {13--33},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0304-3975(98)00305-3},
  doi       = {10.1016/S0304-3975(98)00305-3},
  timestamp = {Wed, 17 Feb 2021 21:58:22 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Beklemishev99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics